Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 1, Pages 47-59
http://dx.doi.org/10.1155/S0161171289000062

Non archimedean metric induced fuzzy uniform spaces

Wiskundige Analyse, University of Antwerp, R.U.C.A., Groenenborgerlaan 171, Antwerpen 2020, Belgium

Received 7 April 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Lowen, A. K. Srivastava, and p. Wuyts, “Non archimedean metric induced fuzzy uniform spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 1, pp. 47-59, 1989. https://doi.org/10.1155/S0161171289000062.